On the best approximation of two-variable functions of class $$$Z_2$$$ by some linear operators

V.P. Bugaets (Dnipropetrovsk State University)

Abstract


On the best approximation of two-variable functions of class $$$Z_2$$$ by some linear operators.

References


Korovkin P.P. "", Dokl. AN SSSR, 1959; 127(3): pp. 513-515. (in Russian)

Morozov E.N. "On convergence of linear positive operators in space of continuous $$$2\pi$$$-periodic functions of two variables", Uchen. zap. Kalinin. gos. ped. in-ta, 1958; 26: pp. 129-142. (in Russian)

Ryzhik I.M. Tables of integrals, sums, series, and products, 1948; pp. 378-379. (in Russian)

Bugaets V.P., "", Res. Math., 1969; 1. (in Russian)




DOI: https://doi.org/10.15421/246901

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1969 V.P. Bugaets

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU